A remark on the paper "Laterally closed lattice homomorphisms"

dc.authorid0000-0003-4600-1503
dc.contributor.authorErcan, Zafer
dc.date.accessioned2021-06-23T19:35:54Z
dc.date.available2021-06-23T19:35:54Z
dc.date.issued2014
dc.departmentBAİBÜ, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.description.abstractA new and simple proof of the main result of the paper "Laterally closed lattice homomorphisms" by Toumi and Toumi (J Math Anal Appl 324:1178-1194, 2006) is given following the paper "Extension of Riesz homomorphisms, I" by Buskes (J Aust Math Soc Ser A 39(1):107-120, 1985).en_US
dc.identifier.doi10.1007/s11117-013-0241-9
dc.identifier.endpage221en_US
dc.identifier.issn1385-1292
dc.identifier.issn1572-9281
dc.identifier.issue2en_US
dc.identifier.scopus2-s2.0-84901936486en_US
dc.identifier.scopusqualityQ2en_US
dc.identifier.startpage219en_US
dc.identifier.urihttps://doi.org/10.1007/s11117-013-0241-9
dc.identifier.urihttps://hdl.handle.net/20.500.12491/7890
dc.identifier.volume18en_US
dc.identifier.wosWOS:000337051200001en_US
dc.identifier.wosqualityQ2en_US
dc.indekslendigikaynakWeb of Scienceen_US
dc.indekslendigikaynakScopusen_US
dc.institutionauthorErcan, Zafer
dc.language.isoenen_US
dc.publisherSpringeren_US
dc.relation.ispartofPositivityen_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectRiesz Spaceen_US
dc.subjectLaterally Closed Homomorphismen_US
dc.subjectUniversal Completionen_US
dc.titleA remark on the paper "Laterally closed lattice homomorphisms"en_US
dc.typeArticleen_US

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
Küçük Resim Yok
İsim:
zafer-ercan.pdf
Boyut:
124.36 KB
Biçim:
Adobe Portable Document Format
Açıklama:
Tam metin/Full text